I have been taking tranexamic acid as a treatment...I have been taking tranexamic acid as a treatment for melasma for 2 months now. My hair started to fall by the 3rd week of the treatment. It has gotten worst. I will stop the medicine Add comment Follow a Care Guide Be a Care Guide
- Hi , My name is Clare . Have been on Horizant a little over 2 weeks noticing my hair falling out or thinning. Need some guidance ---is it Horizant or something else.
- Hi all. I have been taking Pradaxa for 8 weeks and have lost over half my hair. I called the manufacturer to ask if the hair loss was temporary or permanent while taking Pradaxa. The RN that answers questions said " hair loss is not one of the side effects I have on my list". Even the FDA states...
- Hi there, I've been on terbinafine (lamisil) for 3 months now and my hair is thinning and falling out and even handfulls in the shower, I'm 26 and I read that there have been reports for hair loss from my age group and higher as the percentage rises..will taking biotin help grow it back??
- I’ve been taking Aleve D for six months straight. I am drastically losing my hair. Blood work is normal. Is it the Aleve D?
- Hi I started Chantix and was between my 2nd and 3rd week and my hair started falling out by the handfuls. I have more than 50% loss. I haven't taken now for over a week and still falling out like crazy. When will this end? No other meds do I take. No stress in my life other than normal everyday...
Related support groups
- Support group for people who take Tranexamic Acid and have Hair Loss (3 members)
- Support group for people who have Hair Loss (1607 members)
- Support group for people who take Tranexamic Acid (27 members)